Research Repository

Exponential Pompeiu’s type inequalities with applications to Ostrowski's inequality

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2015) Exponential Pompeiu’s type inequalities with applications to Ostrowski's inequality. Acta Mathematica Universitatis Comenianae, 84 (1). 39 - 50. ISSN 0231-6986

[img] Text
34-1220-1-PB.pdf - Published Version
Restricted to Repository staff only

Download (258kB)
Item Type: Article
Subjects: FOR Classification > 0102 Applied Mathematics
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 08 Sep 2016 23:46
Last Modified: 20 Aug 2019 01:09
URI: http://vuir.vu.edu.au/id/eprint/31526
ePrint Statistics: View download statistics for this item

Repository staff only

View Item View Item

Search Google Scholar